A 19-year-old female asked:
Will i be ok if i have to wait a week to see gyn i think i have bv or vaganitis again i just finished taking antibiotics i have been haviing trouble n?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 24 years experience
Vaginitis after Abx: It is common for women to have vaginitis, typically an overgrowth of natural bacteria or yeast, after taking antibiotics (abx). Drinking plain water and keeping diuretics (e.g. Soda / pop, coffee, tea, juice, flavored water, electrolyte drinks) to a minimum to allow the vaginal vault to clean itself out naturally is safe to try before consulting a health provider.
5.1k viewsReviewed >2 years ago
Last updated May 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.